Ask an expert
Search expert health advice:
Browse by expert
- Allergy expert
- Anti-ageing expert
- Arthritis expert
- Breast cancer expert
- Cancer expert
- Oral health expert
- Diabetes expert
- EnviroHealth expert
- Family law expert
- Fertility expert
- Flu expert
- Headache expert
- Healthy Bones
- Hearing Expert
- Hypertension expert
- Incontinence Expert
- Labour lawyer
- Meditation Expert
06 Aug 2007
I sterted using contraceptives begining of April depo injection. the last 2 months ive been bleeding everyday & still bleeding brownish/ red in colour my vagina & vaginal lips itching & small sores that comes & goes, the symptoms are like thrush, i went to a doctor for thrush treatment finished it & it comes back again probably 3 times since this year started. I did'nt go for my second injection on july. Could all these thing happen because of the contaceptive Im using or its normal they will disappear as time goes on? & What should i do to stop the bleeding. Please help.
The bleeding is probably related to the injection. You could use Biphasil for a month to try to settle it. The sores are not typical of thrush, so you should see a doctor to make a proper diagnosis.
- Blood type A may increase Covid-19 risk, study finds
- Four Covid-related skin complaints everyone should look out for
- Best evidence on Covid-19 vaccines, immunity and whether the virus will become endemic or seasonal
- Seven tips for choosing healthier drinks, and avoiding that hangover
- Ivermectin doesn't speed recovery in people with mild Covid-19, new study finds
- Police minister to 'seek clarity' on claims News24 journalist 'bugged'
- Ralph Mathekga | Mkhwebane inquiry: Where does the loyalty of the ANC caucus lie?
- North West intervention: 'Let's not mention names' - committee chair tells MPs
- Brian Molefe: I have no regrets that I knew the Guptas
- Reprimand or worse? What could happen if Mogoeng fails to retract 'brazenly defiant' Israel comments
Have you entered our Health of the Nation survey?Please select an option Oops! Something went wrong, please try again later.
33% - 9380 votes
67% - 19469 votes